# SDR GTIA2024090338351

- Difficulty date: August 29, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 32,858 hours, 14,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS IN AFT GALLEY REPORTED STRONG DIRTY SOCKS ODOR AFTER DESCENDING THROUGH 10000FT-PERFORMED TASK CARD TI 2100-2004-CEO FOUND NO EVIDENCE OF OIL CONTAMINATION. RAN APU IAW AMM 49-00-00 AND PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 ISOLATED SMELL TO APU. SUSPECT APU HAS INTERNALL LEAK
